# SDR WX0A2021042873692

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 47,314 hours, 29,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 881936
- Condition: Overtemp
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING 1A CHECK FOUND EMERG BATTERY 11WL OVER TEMP / REMOVED AND REPLACED EMERGENCY EXIT LIGHTING BATTERY ESPU (11WL) IAW A319 AMM 33-51-38 BITE CHECK GOOD"
